Alert archive / Missouri / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 101, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 1, 2010, 10:21 PM CDT for Adair County, Putnam County, Schuyler County, Missouri. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2010, 10:21 PM CDT (03:21 UTC)
- Expired
- Jun 1, 2010, 11:00 PM CDT
- In force
- 39 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Adair County, MO, Putnam County, MO, Schuyler County, MO
The radar
The Des Moines radar (KDMX), 184 km from the middle of the area, began a volume at 03:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 6:25 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 3.4 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 152 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 2103 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
327
WUUS53 KEAX 020321
SVREAX
MOC001-171-197-020400-
/O.NEW.KEAX.SV.W.0101.100602T0321Z-100602T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1021 PM CDT TUE JUN 1 2010
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN ADAIR COUNTY IN NORTHEAST MISSOURI...
EASTERN PUTNAM COUNTY IN NORTH CENTRAL MISSOURI...
SCHUYLER COUNTY IN NORTHEAST MISSOURI...
* UNTIL 1100 PM CDT
* AT 1018 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHEAST OF
UNIONVILLE...AND MOVING EAST AT 60 MPH. NICKEL SIZE HAIL MAY ALSO
ACCOMPANY THESE DAMAGING WINDS.
* LOCATIONS IMPACTED INCLUDE...
KIRKSVILLE...LANCASTER...NOVINGER...QUEEN CITY...GREENTOP...
BRASHEAR...DOWNING...LIVONIA...WORTHINGTON AND GLENWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4033 9235 4014 9235 4013 9286 4058 9286
4059 9235
TIME...MOT...LOC 0321Z 270DEG 53KT 4039 9290
WIND...HAIL 60MPH 0.88IN
$$
ADOLPHSON1 follow-up statement
418
WWUS53 KEAX 020349
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1049 PM CDT TUE JUN 1 2010
MOC001-171-197-020400-
/O.CON.KEAX.SV.W.0101.000000T0000Z-100602T0400Z/
ADAIR MO-PUTNAM MO-SCHUYLER MO-
1049 PM CDT TUE JUN 1 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SCHUYLER...
EASTERN PUTNAM AND ADAIR COUNTIES UNTIL 1100 PM CDT...
AT 1047 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR GREENTOP...OR 10 MILES SOUTH OF
LANCASTER...MOVING EAST AT 45 MPH. NICKEL SIZE HAIL MAY ALSO
ACCOMPANY THESE DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE...
DOWNING AND BRASHEAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4033 9235 4014 9235 4013 9286 4058 9286
4059 9235
TIME...MOT...LOC 0349Z 283DEG 38KT 4037 9250
WIND...HAIL 60MPH 0.88IN
$$
ADOLPHSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 6:46 PM CDT, 3 hours 35 minutes earlier.
Area forecast discussion, Jun 1, 6:46 PM CDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 646 PM CDT TUE JUN 1 2010 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... NEAR TERM (THROUGH TONIGHT)... RECENT 18Z KTOP/KOAX SOUNDINGS CONFIRM THAT THE DEEP ELEVATED MIXED LAYER DEPICTED ON 12Z KDDC SOUNDING HAS SPREAD ACROSS THE EASTERN PLAINS INTO WRN MO EARLY THIS AFTERNOON...AND IS CONFIRMED BY A RAPID DISSIPATION OF EARLIER CONVECTIVE CLOUD COVER AS WELL AS THE PRE-EXISTING CUMULUS FIELD ACROSS MID MISSOURI. FOR ALL BUT FAR NRN MO...EXPECT INHIBITION TO INCREASE THROUGH THE AFTERNOON HOURS /AS DEPICTED BY 16Z HRRR RUN/ DESPITE MID-UPPER 80F TEMPS AND NEAR 70F DEWPOINTS. THE EML CAPPING WILL ALLOW FOR STRONG TO EXTREME INSTABILITY TO BUILD ACROSS THE REGION WITH MLCAPES EXCEEDING 4000 J/KG. MEANWHILE...RECENT SATELLITE IMAGERY/SFC OBS SHOW A COMPOSITE COLD FRONT/OUTFLOW BOUNDARY PRESSING SOUTHWARD TOWARD THE NEBRASKA I-80 CORRIDOR. A PRONOUNCED DEWPOINT DISCONTINUITY OBSERVED 20-40M SOUTH OF THIS BOUNDARY WILL LIKELY BE THE INTERSECTION AT WHICH EXPLOSIVE THUNDERSTORM DEVELOPMENT WILL OCCUR IN THE NEXT SEVERAL HOURS ACROSS ERN NEB/SW IA. INCREASING SURFACE WINDS OF 15 TO 20 KNOTS...COUPLED WITH AN EXPECTED LOW LEVEL JET OF 40-45 KNOTS...WILL PROMOTE A STEADY SOUTHWARD PROPAGATION OF NEW UPDRAFTS. STRENGTHENING FLOW WILL ALSO YIELD IMPROVING HODOGRAPH CURVATURE AND LENGTH BENEATH WESTERLY MID LEVEL JET STREAK....SUGGESTING THAT STORM MODE WILL BE MAINLY SUPERCELLULAR...ESPECIALLY WITH ANY ISOLATED STORMS THAT DEVELOP AHEAD OF THE SURGING FRONTAL ZONE. SOME HIGH RESOLUTION MODEL OUTPUT DEPICTS SEVERAL ISOLATED CELLS DEVELOPING ACROSS SRN IA/NRN MO AFTER 22Z AND THIS SCENARIO CANNOT BE DISCOUNTED AS LONG AS THE SURFACE BASED CU FIELD EXISTS. THE MORE ORGANIZED ACTIVITY SHOULD APPROACH THE NORTHERN REACHES OF THE CWA BY MID EVENING...AND EVEN AFTER SUNSET...INCREASED BOUNDARY LAYER FLOW SHOULD EASILY MAINTAIN SUFFICIENT BUOYANCY WELL INTO THE EVENING HOURS. VERY LARGE CAPE AND SPEED SHEAR IN THE -10 TO -30C LAYER SUGGEST THE POTENTIAL FOR VERY LARGE HAIL. IN ADDITION... MID-UPPER FLOW PARALLEL TO THE SURFACE BOUNDARY ORIENTATION WOULD SUGGEST ADJACENT STORM SEEDING AND A RAPID UPSCALE GROWTH INTO A QLCS ACCOMPANIED BY AN INCREASING THREAT FOR DAMAGING WINDS. IT SHOULD ALSO BE NOTED THAT A RECENT BACKING OF THE SURFACE WINDS HAS BEEN OBSERVED OVER WRN MO/IA OWING TO UPSTREAM PRESSURE FALLS...MEANING THAT DESPITE EXPECTED STORM ORGANIZATION...THE TORNADO THREAT WILL REMAIN NON-ZERO. HIGHEST THREAT AREA FOR SEVERE WEATHER TONIGHT SHOULD GENERALLY BE ENCAPSULATED BY AN AREA NORTH OF STJ-CDJ-IRK BEFORE THE LLJ VEERS OUT AFTER 09Z AND TRANSFERS THE THREAT EAST OF THE REGION. BOOKBINDER (SHORT/LONG TERM...WEDNESDAY THROUGH TUESDAY)... FOR WEDNESDAY...MAIN CONCERN IS THE POTENTIAL FOR SEVERE WEATHER ACROSS THE FORECAST AREA. A FRONTAL BOUNDARY IS EXPECTED TO SAG SOUTHWARD INTO THE FORECAST AREA BY WEDNESDAY MORNING AND BY THE AFTERNOON SHOULD ROUGHLY BE SPLITTING THE FORECAST AREA FROM EAST CENTRAL KANSAS THROUGH NORTHEAST MISSOURI. THE ATMOSPHERE IN THE VICINITY OF THE BOUNDARY IS EXPECTED TO BE EXTREMELY UNSTABLE WITH SBCAPE VALUES OF 3000 TO 4000 J/KG LIKELY. STRONGER WINDS ALOFT ARE EXPECTED TO MOVE INTO NORTHERN PORTIONS OF THE FORECAST AREA LEADING TO 30 TO 40 KTS 0-6KM SHEAR. THIS COMBINATION OF HIGH CAPE AND MARGINAL SHEAR SHOULD LEAD TO STORMS BE ORGANIZED ENOUGH THAT LARGE HAIL AND DAMAGING WINDS APPEAR LIKELY WITH ANY STORM. AT THIS TIME THE THREAT OF TORNADOES SEEMS FAIRLY LOW DUE TO WEAKENING SURFACE FLOW AND VEERED SURFACE WINDS. THERE IS STILL SOME UNCERTAINTY WITH REGARDS TO POTENTIAL SEVERE WEATHER. THE MAIN ISSUE BEING HOW CONVECTION TONIGHT AND WEDNESDAY MORNING EVOLVES. IT SEEMS LIKELY THAT A CONVECTIVE COMPLEX WILL DEVELOP NORTHWEST OF THE FORECAST AREA TONIGHT AND TRACK TO THE EAST/SOUTHEAST THROUGH THE NIGHT. SHOULD THIS OCCUR IT MAY HELP STABILIZE THE REGION EITHER FROM CLOUD DEBRIS OR BY SWEEPING A GUST FRONT THROUGH THE AREA. REGARDLESS...THE POTENTIAL IS THERE FOR SEVERE THUNDERSTORMS WEDNESDAY GIVEN THE HIGH INSTABILITY...MARGINAL SHEAR AND BOUNDARY IN THE AREA. THUNDERSTORMS MAY LINGER INTO THURSDAY BUT CHANCES WILL DECREASE CONSIDERABLY THROUGH THE DAY AS THE AREA SEES RELATIVELY DRIER AIR ADVECT INTO THE REGION BEHIND THE FRONT. THIS SHOULD LEAD TO DRY CONDITIONS FOR MUCH OF THURSDAY INTO FRIDAY AFTERNOON BEFORE THE NEXT SERIES OF IMPULSES BEGIN TO AFFECT THE AREA. BY FRIDAY EVENING STORMS ARE ONCE AGAIN EXPECTED TO DEVELOP NORTHWEST OF THE FORECAST AREA AND TRACK TO THE EAST/SOUTHEAST. ALTHOUGH WARM ADVECTION ALOFT MAY INHIBIT THINGS AND LEAD TO MORE OF AN EASTERN MOVEMENT/AFFECTED AREA AS THE MCS RIDES THE EDGE OF THE WARM LAYER ALOFT. STORMS STILL LOOK POSSIBLE FOR SATURDAY HOWEVER CONFIDENCE REMAINS LIMITED DUE TO MODEL DISCREPANCIES AND POSSIBLE CAPPING ISSUES. FOR NOW WILL KEEP THE BEST CHANCES FOR STORMS TO THE NORTHERN AND NORTHEAST PORTIONS OF THE FORECAST AREA WHERE THE CAP SHOULD BE THE WEAKEST. CDB && .AVIATION... FOR THE 00Z TAFS...CONCERN FOR THE TERMINALS IS THE LINE OF CONVECTION IN SOUTHEASTERN NEBRASKA WHICH IS MVG SE. THE CONVECTION WILL LIKELY MOVE INTO THE KSTJ TERMINAL AROUND BETWEEN 04-06Z. IT IS UNCLEAR WHETHER THE CONVECTION WILL MAKE INTO THE KC TERMINALS LATE TONIGHT AS THE CAP MAY BE TOO STRONG. OTHERWISE...A WEAK BOUNDARY WILL MOVE INTO THE TERMINALS LATE TONIGHT AND WEDNESDAY. THIS BOUNDARY MAY TRIGGER THUNDERSTORMS WED AFTN...MAINLY FOR THE KC TERMINALS. DB && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 1, 6:40 PM CDT, 3 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 640 PM CDT TUE JUN 1 2010 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-022345- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-HOLT- ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 640 PM CDT TUE JUN 1 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT A LINE OF THUNDERSTORMS...SOME SEVERE...WAS DEVELOPING ACROSS SOUTHEASTERN NEBRASKA EARLY THIS EVENING...FROM 30 MILES SOUTH OF OMAHA SOUTHEAST TO NEAR LINCOLN. THE LINE WAS MOVING SOUTHEAST AND MAY REACH ATCHISON COUNTY BY 730 OR 8 PM. THE LINE WILL CONTINUE TO PROGRESS EAST SOUTHEAST TO A SAINT JOSEPH TO CHILLICOTHE TO MACON LINE BETWEEN 11 PM AND 1 AM. THE PRIMARY THREATS ARE LARGE HAIL...DAMAGING WINDS AND VERY HEAVY RAINFALL. IF THE THUNDERSTORM COMPLEX HOLDS TOGETHER...IT WILL REACH THE INTERSTATE 70 CORRIDOR BETWEEN 2 AND 5 AM WITH THE THREAT OF SEVERE WEATHER DIMINISHING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE THREAT OF SEVERE WEATHER SHOULD SHIFT EAST OF THE REGION WEDNESDAY MORNING...BUT AN OUTFLOW BOUNDARY LEFT IN THE WAKE OF EARLIER THUNDERSTORMS WILL SERVE AS THE FOCUS FOR REDEVELOPMENT IN THE AFTERNOON. THUNDERSTORMS SHOULD DEVELOP AND BECOME QUITE WIDESPREAD ACROSS CENTRAL AND WEST CENTRAL MISSOURI WEDNESDAY AFTERNOON. SEVERE WEATHER MAY AGAIN OCCUR WITH THE MAIN THREATS BEING DAMAGING WINDS AND LARGE HAIL. LOOKING FURTHER AHEAD...THUNDERSTORMS CHANCES WILL INCREASE INTO WEEKEND AS A WARM AND HUMID AIR MASS INTERACTS WITH SEVERAL UPPER AIR DISTURBANCES. IT REMAINS TOO EARLY TO DETERMINE IF THIS ACTIVITY WILL BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT IN THE SEVERE THUNDERSTORM WATCH AREA.
In the hours before
Local storm report, Jun 1, 9:49 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
949 PM CDT TUE JUN 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 PM TSTM WND GST 8 ENE EAGLEVILLE 40.51N 93.85W
06/01/2010 M75.00 MPH HARRISON MO TRAINED SPOTTER
&&
DDEROCHESpecial weather statement, Jun 1, 10:02 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1002 PM CDT TUE JUN 1 2010
KSZ025-102-MOZ011>014-020>022-028-020345-
ANDREW MO-ATCHISON KS-BUCHANAN MO-CALDWELL MO-CLINTON MO-DAVIESS
MO-DE KALB MO-DONIPHAN KS-HOLT MO-PLATTE MO-
1002 PM CDT TUE JUN 1 2010
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HOLT...SOUTHWESTERN
DAVIESS...BUCHANAN...NORTHERN CALDWELL...CLINTON...NORTHERN PLATTE...
SOUTHERN DEKALB...SOUTHERN ANDREW...NORTHEASTERN ATCHISON AND
DONIPHAN COUNTIES UNTIL 1045 PM CDT...
AT 959 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR AMAZONIA...OR 6 MILES SOUTHWEST OF
SAVANNAH...MOVING SOUTHEAST AT 35 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
WATHENA...COUNTRY CLUB VILLA...ELWOOD...ST. JOSEPH...ATCHISON...
GOWER...PLATTSBURG...CAMERON...HAMILTON...RUSHVILLE...CLARKSDALE...
AGENCY...STEWARTSVILLE...DEARBORN...OSBORN...KINGSTON...ST. JOSEPH
AIRPORT...DONIPHAN...LEWIS AND CLARK VI AND DE KALB.
LAT...LON 4001 9532 3983 9460 3994 9403 3968 9377
3966 9377 3945 9502 3966 9532 3999 9533
TIME...MOT...LOC 0302Z 317DEG 31KT 3989 9490
ADOLPHSONLocal storm report, Jun 1, 10:04 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1004 PM CDT TUE JUN 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0944 PM TSTM WND GST ST JOSEPH 39.76N 94.85W
06/01/2010 M51 MPH BUCHANAN MO ASOS
MEASURED ALONG GUST FRONT
&&
DDEROCHESpecial weather statement, Jun 1, 10:05 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1005 PM CDT TUE JUN 1 2010
MOZ014>016-022>024-020345-
CALDWELL MO-DAVIESS MO-GRUNDY MO-LINN MO-LIVINGSTON MO-SULLIVAN MO-
1005 PM CDT TUE JUN 1 2010
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SULLIVAN...SOUTHERN
GRUNDY...SOUTHEASTERN DAVIESS...LINN...LIVINGSTON AND NORTHEASTERN
CALDWELL COUNTIES IN NORTH CENTRAL MISSOURI UNTIL 1045 PM CDT...
AT 959 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR TRENTON...MOVING EAST AT 60 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
CHILLICOTHE...BROOKFIELD...MARCELINE...UTICA...WHEELING...
MEADVILLE...BROWNING...LINNEUS...LACLEDE...BUCKLIN...LUDLOW...
DAWN...LAREDO...CHULA...PURDIN...WINIGAN...SAINT CATHERINE AND NEW
BOSTON.
LAT...LON 3970 9301 3970 9327 3969 9329 3968 9329
3965 9375 3993 9402 4010 9352 4014 9286
4004 9286 3971 9286
TIME...MOT...LOC 0305Z 291DEG 51KT 4008 9352
ADOLPHSONLocal storm report, Jun 1, 10:07 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1007 PM CDT TUE JUN 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0957 PM TSTM WND DMG PRINCETON 40.40N 93.59W
06/01/2010 MERCER MO TRAINED SPOTTER
SMALL BARN DESTROYED 1 MILE SOUTH OF PRINCETON. OTHER
TREE LIMBS AND POWER LINES DOWN SCATTERED THROUGOUT
PRINCETON.
&&
DDEROCHELocal storm report, Jun 1, 10:13 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1013 PM CDT TUE JUN 01 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0957 PM TSTM WND DMG PRINCETON 40.40N 93.59W
06/01/2010 MERCER MO TRAINED SPOTTER
SMALL BARN DESTROYED 1 MILE SOUTH OF PRINCETON. OTHER
TREE LIMBS AND POWER LINES DOWN SCATTERED THROUGOUT
PRINCETON. ESTIMATED 65-70 MPH.
&&
DDEROCHEThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 7:32 PM CDT | Special Weather Statement | EAX | Atchison, Nodaway | 43 min |
| Jun 1, 8:03 PM CDT | Special Weather Statement | EAX | Atchison | 42 min |
| Jun 1, 8:12 PM CDT | Severe Thunderstorm Warning | EAX | Nodaway | 48 min |
| Jun 1, 8:29 PM CDT | Special Weather Statement | EAX | Atchison | 46 min |
| Jun 1, 8:44 PM CDT | Severe Thunderstorm Warning | EAX | Gentry, Nodaway, Worth | 31 min |
| Jun 1, 8:57 PM CDT | Severe Thunderstorm Warning | EAX | Gentry, Harrison, Worth | 48 min |
| Jun 1, 8:59 PM CDT | Flash Flood Warning | EAX | Atchison, Nodaway | 3 hr |
| Jun 1, 9:19 PM CDT | Special Weather Statement | EAX | Andrew, Gentry, Holt | 41 min |
| Jun 1, 9:24 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Harrison, Mercer | 36 min |
| Jun 1, 9:35 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Daviess, DeKalb, Gentry, Grundy and 3 more | 40 min |
| Jun 1, 9:49 PM CDT | Severe Thunderstorm Warning | EAX | Grundy, Mercer, Putnam, Sullivan | 26 min |
| Jun 1, 10:02 PM CDT | Special Weather Statement | EAX | Buchanan, Caldwell, Clinton | 43 min |
| Jun 1, 10:05 PM CDT | Special Weather Statement | EAX | Linn, Livingston | 40 min |
| Jun 1, 10:24 PM CDT | Severe Thunderstorm Warning | EAX | Putnam, Sullivan | 36 min |
| Jun 1, 10:41 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Chariton, Daviess, Grundy, Linn, Livingston and 2 more | 49 min |
| Jun 1, 10:47 PM CDT | Flash Flood Warning | EAX | Andrew, Daviess, DeKalb, Gentry, Holt, Nodaway | 6 hr |
| Jun 1, 10:53 PM CDT | Special Weather Statement | EAX | Andrew, Buchanan, Caldwell, Clinton, DeKalb, Holt | 37 min |
| Jun 1, 10:57 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Schuyler | 33 min |
| Jun 1, 11:06 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Carroll, Chariton, Howard, Linn, Livingston and 3 more | 39 min |
| Jun 1, 11:38 PM CDT | Special Weather Statement | EAX | Andrew, Buchanan, DeKalb, Platte | 52 min |
| Jun 1, 11:41 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Carroll, Chariton, Howard, Linn, Livingston and 3 more | 34 min |
| Jun 2, 12:07 AM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Cooper, Howard, Lafayette, Pettis and 2 more | 38 min |
| Jun 2, 12:14 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Holt | 46 min |
| Jun 2, 12:31 AM CDT | Flash Flood Warning | EAX | Buchanan, Caldwell, Clinton, DeKalb | 6 hr |
| Jun 2, 1:00 AM CDT | Special Weather Statement | EAX | Buchanan, Caldwell, Clinton, Livingston | 45 min |
| Jun 2, 1:50 AM CDT | Areal Flood Advisory | EAX | Caldwell, Carroll, Chariton, Livingston, Ray, Saline | 6 hr |
| Jun 2, 2:18 AM CDT | Special Weather Statement | EAX | Andrew | 27 min |
| Jun 2, 2:59 AM CDT | River Flood Warning | EAX | Atchison, Holt | 10 hr |
| Jun 2, 3:42 AM CDT | Special Weather Statement | EAX | Andrew | 33 min |
| Jun 2, 4:29 AM CDT | Flash Flood Warning | EAX | Andrew, Daviess, DeKalb, Gentry, Grundy, Holt and 3 more | 5 hr |
| Jun 2, 4:56 AM CDT | Special Weather Statement | EAX | Chariton | 34 min |
| Jun 2, 6:24 AM CDT | Special Weather Statement | EAX | Jackson, Lafayette, Ray | 51 min |
| Jun 2, 6:35 AM CDT | River Flood Warning | EAX | Buchanan | 57 hr |
| Jun 2, 6:38 AM CDT | Special Weather Statement | EAX | Cass, Johnson | 22 min |
| Jun 2, 7:03 AM CDT | Special Weather Statement | EAX | Bates, Cass, Henry, Johnson, Pettis, Saline | 42 min |
| Jun 2, 7:44 AM CDT | River Flood Warning | EAX | Andrew, Buchanan | 7 hr |
| Jun 2, 7:49 AM CDT | Special Weather Statement | EAX | Cooper, Henry, Howard, Pettis | 41 min |
| Jun 2, 9:10 AM CDT | Areal Flood Warning | EAX | Andrew, Buchanan, Caldwell, Carroll, Chariton, Clinton and 11 more | 24 hr |
| Jun 2, 9:22 AM CDT | River Flood Warning | EAX | Linn, Livingston | 27 hr |
| Jun 2, 9:22 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 20 days |
| Jun 2, 9:22 AM CDT | River Flood Warning | EAX | Carroll, Chariton | 27 days |
| Jun 2, 9:22 AM CDT | River Flood Warning | EAX | Platte | 10 days |
| Jun 2, 9:22 AM CDT | River Flood Warning | EAX | Platte | 20 days |
| Jun 2, 9:22 AM CDT | River Flood Warning | EAX | Carroll | 12 hr |
| Jun 2, 9:51 AM CDT | River Flood Warning | EAX | Andrew, Buchanan | 29 hr |
| Jun 2, 9:51 AM CDT | River Flood Warning | EAX | Jackson, Lafayette, Ray | 49 hr |
| Jun 2, 9:51 AM CDT | River Flood Warning | EAX | Carroll, Lafayette, Saline | 67 hr |
| Jun 2, 9:51 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 71 hr |
| Jun 2, 9:51 AM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 71 hr |
| Jun 2, 9:51 AM CDT | River Flood Warning | EAX | Cooper, Howard | 3 days |
Nearby
Severe Thunderstorm Warnings in Missouri, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.